# SDR N6WA20131109001

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 223,456 hours, 16,576 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR HANDLE CAUTION MESSAGE INTERMITTENT IN FLIGHT.  CYCLED PAX DOOR THROUGH SEVERAL TIMES, NO DEFECTS NOTED, OPS CHECKED GOOD IAW AMM 52-70-04.
